# SDR REXA2013081101574

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 27,270 hours, 24,092 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 31000 FT DURING CRUISE,  NOTICED UNCOMMANDED RUDDER DEFLECTION IN BOTH DIRECTIONS WITH AND WITHOUT THE AP CONNECTED. BOTH YAW DAMPERS WERE CONNECTED AND REMAINED CONNECTED INFLIGHT, YD 1 INOPERATIVE STATUS MESSAGE APPEARED ON GROUND AFTER LANDING.  REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR IAW AMM 22-22-01.
